# SDR DALA1020453101

- Difficulty date: August 25, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 30,939 hours, 15,639 cycles
- Engine: Ge CFM565A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CORROSION ON FLOOR SUPPORT AT BS +Y765 BETWEEN FR 66 & FR 69. REPAIRED IAW SRM 51-42-11, 51-44-11.
